W.Y.C. Chen, L.X.W. Wang and A.L.B. Yang,
Recurrence relations for strongly q-log-convex polynomials,
Canad. Math. Bull. 54 (2011) 217-229.

Cited by

  1. W.Y.C. Chen, R.L. Tang, L.X.W. Wang and A.L.B. Yang, The q-log-convexity of the generating functions of the squares of binomial coefficients, arXiv:0810.2247.

  2. W.Y.C. Chen, R.L. Tang, L.X.W. Wang and A.L.B. Yang, The q-log-convexity of the Narayana polynomials of type B, Adv. in Appl. Math. 44(2) (2010) 85-110.

  3. Ming-Jian Ding and Bao-Xuan Zhu, Stability of combinatorial polynomials and its applications, arXiv:2106.12176v2.

  4. D.Q.J. Dou and A.X.Y. Ren, On the q-log-convexity conjecture of Sun, Util. Math. 96 (2015) 49-64.

  5. D.Q.J. Dou and A.X.Y. Ren, The q-log-convexity of Domb's polynomials, Ars Combin. 123 (2015) 351-370.

  6. H. Liang and J. Remmel, Stieltjes moment sequences of polynomials, arXiv:1710.05795.

  7. Z.C. Lin and J. Zeng, Positivity properties of Jacobi-Stirling numbers and generalized Ramanujan polynomials, Adv. in Appl. Math. 53 (2014) 12-27.

  8. L.L. Liu, Linear transformations preserving log-convexity, Ars Combin. 100 (2011) 473-483.

  9. L.L. Liu and Y.-N. Li, Recurrence relations for linear transformations preserving the strong q-log-convexity, Electron. J. Combin. 23(3) (2016) Paper 3.44, 11 pp.

  10. L.L. Liu and D. Ma, Some polynomials related to Dowling lattices and x-Stieltjes moment sequences, Linear Algebra Appl. 533 (2017) 195-209.

  11. L.L. Liu and B.-X. Zhu, Strong q-log-convexity of the Eulerian polynomials of Coxeter groups, Discret. Math. 338 (2015) 2332-2340.

  12. S. Seo and H. Shin, A refinement for ordered labeled trees, arXiv:1207.3291.

  13. A. Sokal, Total positivity of some polynomial matrices that enumerate labeled trees and forests, arXiv:2105.05583v1, 2021.

  14. F.-Z. Zhao, On log-concavity of a class of generalized Stirling numbers, Electron. J. Combin. 19(2) (2012) Paper 11, 10 pp.

  15. B.-X. Zhu, Log-convexity and strong q-log-convexity for some triangular arrays, Adv.in Appl. Math. 50 (2013) 595-606.

  16. B.-X. Zhu, Some positivities in certain triangular arrays, Proc. Amer. Math. Soc. 142 (2014) 2943-2952.

  17. B.-X. Zhu, Linear transformations and strong q-log-concavity for certain combinatorial triangle, arXiv:1605.00257v1.

  18. B.-X. Zhu, q-log-convexity from linear transformations and polynomials with only real zeros, European J. Combin. 73 (2018) 231-246.

  19. B.-X. Zhu, Positivity of iterated sequences of polynomials, SIAM J. Discrete Math. 32(3) (2018) 1993-2010.

  20. B.-X. Zhu, Log-concavity and strong q-log-convexity for Riordan arrays and recursive matrices, Proc. Roy. Soc. Edinburgh Sect. A 147(6) (2017) 1297-1310.

  21. B.-X. Zhu and H. Sun, Linear transformations preserving the strong q-log-convexity of polynomials, Electron. J. Combin. 22(3) (2015) Paper 3.26, 11 pp.

  22. B.-X. Zhu, Y.-N. Yeh and Q. Lu, Context-free grammars, generating functions and combinatorial arrays, European J. Combin. 78 (2019) 236-255.